# SDR SWAA2022032171958

- Difficulty date: February 12, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER UPPER ARE OF L1 DOOR TA 312 BET ST4 TO ST5 SUPPORT HAS A CRACK / [01] REMOVED FASTENERS AS NECESSARY AT L-1 DOOR FS 3121 BETWEEN STR 4L-5L;IN REF B737-700 SRM 53-10-07-2R-1 PARRAGRAPH 4.A.B;[02] TRIM OUT DAMAGED AREA OF THE UPPER CHORD IN REDF B737-700 SRM 53-10-07-2R-1 PARRAGR 4.C;[03] PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS;[04] PERFORMED HFEC HOLE PROBE INSPECTION ON ALL REMOVED FASTENER LOCATIONS IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS.;[05] FABRICATED NEW REPAIR PARTS AND LOCATED AND DRILLED IN REF B737-700 SRM 53-10-07-2R-1 PARRAGRAPH 4.G.H.I.J.K;[06] INSTALLED EWIS AND FOD PROTECTION AREA AT L-1 DOOR REPAIR IN REF B737-700 AMM 20-60-07-913-801;[07] VERIFIED STEPS 1; 2; 5 AND 6;[08] OK TO TREAT AND PRIME;[09] TREATED AND APPLIED PRIMER AT REPAIR PARTS AT L-1 DOOR IN REF B737-700 SRM 51-20-01-0G-0;[10] VERIFIED STEP 9;[11] OK TO INSTALL PART;[12] INSTALLED REPAIR AT UPPER CHORD AT STA 312; BETWEEN STRINGERS 4 AND 5 L PER REF 737 SRM 53-10-07-2R-1 FIG 203;[13] REMOVED EWIS PROTECTION AT REPAIR ON L1 DOOR AT STA 312; PER REF 737 AMM 20-60-07-913-801;[14] LATE ENTRY: FABRICATED REPAIR ANGLE REF. B737-7 SRM 53-10-07-2R-1 REPAIR 1; AND HEAT TREATED REF. BAC5602; TAG#399622.;[15] TRIMMED DAMAGED AREA AND INSTALLED REPAIR AT PASSENGER CABIN FRAME STA. 312; STR5; WL285; REF. B737-7 SRM 53-10-07-2R-1 REPAIR 1;[16] VERIFIED STEP 12; 13; 14 AND 15
